# SDR SWAA2024123081269

- Difficulty date: December 27, 2024
- Submitted: December 30, 2024
- Operation: Air carrier
- Aircraft: N440LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29835
- Aircraft time: 71,215 hours, 42,383 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Seized
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON CLIMB AND DESCENT LEFT PACK HAD WET SOCK SMELL IN COCKPIT AND FWD GALLEY.   PERFORMED CONDITIONAL INSPECTION PER AMM 05-51-56. FOUND SMELL TO BE FROM LEFT PACK. FWD LEFT PACK TO MEL 21-1-01.  RAN LEFT PACK; PACK TRIP OFF LIGHT ILLUMINATED. FOUND ACM SEIZED. REPLACED LEFT PACK AIR CYCLE MACHINE IAW AMM 21-51-04. LEAK AND OPS CHECKS GOOD.
